# SDR 0602769620

- Difficulty date: December 18, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N620NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47533
- Aircraft time: 67,668 hours, 77,103 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CRACK IN RT PYLON CLOSER WEB AT THE LIGHTENING HOLE LOWER EDGE STATION YN 164.  REPAIRED PER EA 96-208511.
